# SDR 2009FA0000397

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: General aviation
- Aircraft: N494ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496224
- Aircraft time: 1,574 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554546
- Condition: Frozen
- Location: Lt Engine
- Part time: 487 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING TRAINING FLIGHT, LT THROTTLE FROZE. CREW SHUTDOWN ENGINE WITH MIXTURE AND LANDED UNEVENTFULLY. RESEARCH OF FLEET RECORDS SHOW THIS IS BECOMING COMMON ( 1 PRIOR INFLIGHT AND ONE DURING GROUND MX OPERATIONS IN THE PAST 2 MONTHS) TROUBLESHOOTING FINDS THE CABLE IS BINDING ON THE ENGINE END IN THE RIGID SHEATH AREA. REPLACEMENT OF CABLE CURES PROBLEM. MFG HAS BEEN CONTACTED.
